# SDR 2003FA0000281

- Difficulty date: March 6, 2003
- Submitted: March 11, 2003
- Operation: General aviation
- Aircraft: N497ER
- Make and model: Cessna 172R
- Aircraft serial: 17280673
- Aircraft time: 3,362 hours
- Engine: Lyc IO360L2A
- Engine time: 10,835 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Erratic
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING A PRE TAKEOFF IDLE CHECK, THE ENGINE RAN EXTREMELY SLOW. IT WAS ADJUSTED. THIS ENGINE/FUEL CONTROL SYSTEM HAS BEEN THE SUBJECT OF AN AIRWORTHINESS DIRECTIVE CONCERNING IDLE ANOMALIES.
